# SDR AALA201710049002

- Difficulty date: October 3, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 9,487 hours, 2,740 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR FOR MID LAVATORY ACTIVATED NUMEROIUS TIMES AT DEPARTURE TIME. NO EVIDENCE OF SMOKE NOTED. MAINTENANCE CHECKED LAVATORY SMOKE DETECTOR IAW MM 26-17-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
